# SDR FDEA201301250173

- Difficulty date: January 25, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 56,485 hours, 21,291 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD ENTRY DOOR SLIDE BAR WILL NOT LOCK.  SLIDE LIGHT WILL NOT ILLUMINATE.   INSTALLED NEW L1 DOOR ESCAPE SLIDE PER AMM 25-66-01-4. PERFORMED A FUNCTIONAL TEST OF THE ARMING SYSTEM PER AMM 52-11-25-5. SYSTEM CHECKED NORMAL.
